# SDR AWXA9900045

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727-747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND 1 FUSELAGE SKIN CRACK AT STRINGER 19 RT SIDE AT BS 727 TO 747.  REPAIRED PER ER 2-53-34-08 STEP 8, NEED TO REPLACE SKIN OR REPAIR WITH SRM APPROVED REPAIR WITHIN 24 MONTHS NOT TO EXCEED 6000 FLIGHT HOURS.
